Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Intermittent rashes on fingers, eyelids that reduces with lobate-GM. Is this mild psoriasis?

localised barely half to one cm rashes - second-last finger top side, on eyelids - come and go -- get treated with Lobate -GM ( in 4-5 days ), I am looking for permanent cure. My age 43, suffering from this from very young age - is this mild psorasis - esp since it gets cured by use of _ Dipsalic tube also - I am not looking for a freebie on a serious matter like health but at present I am not confident on the matters of on-line paid consultation - I am sorry since my mindset is not right for getting paid medical consultation without having some rappo building with the doctor
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi..thanks for your query.
Most people with psoriasis have thick, red skin with flaky, silver-white scales.Patches are most often seen on the elbows, knees, but can appear anywhere including the scalp.Do the patches look like the above?
Steroids like Lobate may reduce symptoms of many conditions ranging from eczema to psoriasis on skin.
The only way leading to an accurate diagnosis is histopathological examination of tissue from the lesions.
There might not be any permanent cure of many of the skin disorders ,but with accurate diagnosis and timely management ,most of them give you a good remission.
Hope this helps.take care.
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor